American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A04) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Dietmar Vogt. A nuclear Fréchet space consisting of $C^\infty $-functions and failing the bounded approximation property. Proc. Amer. Math. Soc. 138 (2010) 1421-1423. MR 2578534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Geraldo Botelho and Pilar Rueda. The Schur property on projective and injective tensor products. Proc. Amer. Math. Soc. 137 (2009) 219-225. MR 2439444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Félix Martínez-Giménez. Chaos for power series of backward shift operators. Proc. Amer. Math. Soc. 135 (2007) 1741-1752. MR 2286084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alfredo Peris. Erratum to ``Chaotic polynomials on Fréchet spaces''. Proc. Amer. Math. Soc. 129 (2001) 3759-3760. MR 1860515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alfredo Peris. Chaotic polynomials on Fréchet spaces. Proc. Amer. Math. Soc. 127 (1999) 3601-3603. MR 1610769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. I. Ostrovskii. On complemented subspaces of sums and products of Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2005-2012. MR 1328368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Aydın Aytuna. Linear tame extension operators from closed subvarieties of ${\bf C}\sp d$ . Proc. Amer. Math. Soc. 123 (1995) 759-763. MR 1219717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Ángeles Miñarro. A characterization of quasinormable K\"othe sequence spaces . Proc. Amer. Math. Soc. 123 (1995) 1207-1212. MR 1227526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. Bonet, M. Lindström and M. Valdivia. Two theorems of Josefson-Nissenzweig type for Fr\'echet spaces . Proc. Amer. Math. Soc. 117 (1993) 363-364. MR 1136233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jari Taskinen. A Fr\'echet-Schwartz space with basis having a complemented subspace without basis . Proc. Amer. Math. Soc. 113 (1991) 151-155. MR 1049851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia